Mathematics and Financial Economics

, Volume 5, Issue 4, pp 229–229

Preface to the special issue Stochastic Financial Economics


DOI: 10.1007/s11579-012-0070-9

Cite this article as:
Flåm, S.D. & Schenk-Hoppé, K.R. Math Finan Econ (2011) 5: 229. doi:10.1007/s11579-012-0070-9

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Economics DepartmentUniversity of BergenBergenNorway
  2. 2.Leeds University Business School and School of MathematicsUniversity of LeedsLeedsUK
  3. 3.Department of Finance and Management ScienceNHH–Norwegian School of EconomicsBergenNorway

Personalised recommendations